# SDR ABXA20230623127

- Difficulty date: June 15, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 97,652 hours, 17,591 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148T32514
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C21 MAINTENANCE CHECK AT HAECO AMERICAS, DENT AND CRACK DAMAGE WAS FOUND ON THE FUSELAGE SKIN P/N 148T3251-4. THE DAMAGE IS LOCATED AT STA 1710.5 BELOW THE S-36L SKIN LAP JOINT WITHIN A SKIN CHEM MILLED POCKET WITH A THICKNESS OF 0.056-INCH. THERE ARE NO APPLICABLE REPAIRS IN THE SRM FOR THIS DAMAGE LOCATION. THE REPAIR ACCOMPLISHED IS ACCEPTABLE AND HAS STAGE 1 APPROVAL FOR STATIC STRENGTH PER FAA FORM 8110-3 SIGNED BY
ROBERT MANASHI, DER T 876272412, DATED 08-JUN-2023. REPAIRED PER ABX-REA-5385-65041-00.
